# SDR DALA1129889866

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING STA 655 BETWEEN BL 0 AND LBL 20 FLOOR SUPPORT HAS CORROSION.   REMOVED CORR IAW 53-01, FIG 1.  ORIG .050 IAW SRM 53-12-2, FIG 4, REMOVED .012, REMAINING .038 TOOL H1117585 23 SEP 11 OUT OF LIMITS IAW SRM 53-01.  RECEIVED MATERIAL 50 X 48 X 144 2024T3 PO 1130711.  LOCATED, DRILLED, DEBURRED IAW SRM 51-10-4.  INSTALLED FLOOR SUPPORT IAW SRM 51-30-2.4.
